# SDR NVEA9700001

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Engine: Ge CT79B
- Propeller: Hamstd 14RF9
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Condition: Failed
- Location: E/E Compt
- Part time: 10,857 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FIRE AND WEU WARNINGS EN ROUTE TO BWI.  RETURNED TO JFK WITHOUT INCIDENT.  DETERMINED WEU FAULTY.  REMOVED AND REPLACED WEU.
